# SDR DALA2021102106561

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 6,249 hours, 2,894 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8109 - DIV - TO DEN DUE TO FUEL IMBALANCE. CORRECTIVE ACTION: PLACED CTR TANK XFR SYSTEM ON MEL REQUIRING CTR TANK EMPTY; R/R TRANSFER FLOAT VALVE SOV. (LP# 7910366)
